# SDR AALA202102189001

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 31,314 hours, 11,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138209
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,314 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAILED EMERGENCY POWER TEST.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-400-001-A.
